# SDR AWXA200601593

- Difficulty date: August 30, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 54,900 hours, 24,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Part time: 54,900 hours, 24,554 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING NON-ROUTINE CHECK, EMERGENCY LIGHT BATTERY INOP AT RIGHT MID CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD, PER AWA TASK CARD A1C33302.
